That is a great question for your doctor. Because etoricoxib has some pretty significant and potentially serious side effects (including bleeding), I would suggest you ask your doctor for something else to help with your pain.
Codeine contributes to constipation, too. That is also another of the side effects of etoricoxib. What you might be trading for more pain relief could actually cause you a lot more discomfort plus more uncomfortable side effects.
Perhaps talking with your doctor about your level of pain and letting your doctor prescribe what would work best for you is the way to go. However, if you have that prescription with codeine leftover from something else, I highly suggest you do not take it without talking it over with your doctor first. There are much better meds out there and you owe it to yourself to get the best treatment possible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2010 • 1 answer
Posted 6 Nov 2010 • 4 answers
Posted 10 Jan 2011 • 1 answer
Posted 19 Jan 2014 • 4 answers
Posted 28 Oct 2014 • 2 answers